Follow
Martin Evans
Martin Evans
Professor of Statistical Physics
Verified email at ed.ac.uk
Title
Cited by
Cited by
Year
Exact solution of a 1D asymmetric exclusion model using a matrix formulation
B Derrida, MR Evans, V Hakim, V Pasquier
Journal of Physics A: Mathematical and General 26 (7), 1493, 1993
14341993
Nonequilibrium steady states of matrix-product form: a solver's guide
RA Blythe, MR Evans
Journal of Physics A: Mathematical and Theoretical 40 (46), R333, 2007
6732007
Nonequilibrium statistical mechanics of the zero-range process and related models
MR Evans, T Hanney
Journal of Physics A: Mathematical and General 38 (19), R195, 2005
6062005
Diffusion with stochastic resetting
MR Evans, SN Majumdar
Physical review letters 106 (16), 160601, 2011
4292011
Phase transitions in one-dimensional nonequilibrium systems
MR Evans
Brazilian Journal of Physics 30, 42-57, 2000
3702000
Spontaneous symmetry breaking in a one dimensional driven diffusive system
MR Evans, DP Foster, C Godrèche, D Mukamel
Physical review letters 74 (2), 208, 1995
3061995
Jamming transition in a homogeneous one-dimensional system: The bus route model
OJ O’loan, MR Evans, ME Cates
Physical Review E 58 (2), 1404, 1998
2761998
Bose-Einstein condensation in disordered exclusion models and relation to traffic flow
MR Evans
EPL (Europhysics Letters) 36 (1), 13, 1996
2411996
Diffusion with optimal resetting
MR Evans, SN Majumdar
Journal of Physics A: Mathematical and Theoretical 44 (43), 435001, 2011
2362011
Stochastic resetting and applications
MR Evans, SN Majumdar, G Schehr
Journal of Physics A: Mathematical and Theoretical 53 (19), 193001, 2020
2102020
Shock formation in an exclusion process with creation and annihilation
MR Evans, R Juhász, L Santen
Physical Review E 68 (2), 026117, 2003
1992003
Asymmetric exclusion model with two species: spontaneous symmetry breaking
MR Evans, DP Foster, C Godrèche, D Mukamel
Journal of statistical physics 80 (1), 69-102, 1995
1981995
Exact solution of a cellular automaton for traffic
MR Evans, N Rajewsky, ER Speer
Journal of statistical physics 95 (1), 45-96, 1999
1921999
Phase separation in one-dimensional driven diffusive systems
MR Evans, Y Kafri, HM Koduvely, D Mukamel
Physical review letters 80 (3), 425, 1998
1851998
Diffusion with resetting in arbitrary spatial dimension
MR Evans, SN Majumdar
Journal of Physics A: Mathematical and Theoretical 47 (28), 285001, 2014
1702014
Soft and fragile matter: nonequilibrium dynamics, metastability and flow (PBK)
ME Cates, MR Evans
CRC Press, 2000
1682000
Diffusion under time-dependent resetting
A Pal, A Kundu, MR Evans
Journal of Physics A: Mathematical and Theoretical 49 (22), 225001, 2016
1602016
Glassy time-scale divergence and anomalous coarsening in a kinetically constrained spin chain
P Sollich, MR Evans
Physical review letters 83 (16), 3238, 1999
1551999
Exact solution of a partially asymmetric exclusion model using a deformed oscillator algebra
RA Blythe, MR Evans, F Colaiori, FHL Essler
Journal of Physics A: Mathematical and General 33 (12), 2313, 2000
1422000
Exact steady states of disordered hopping particle models with parallel and ordered sequential dynamics
MR Evans
Journal of Physics A: Mathematical and General 30 (16), 5669, 1997
1381997
The system can't perform the operation now. Try again later.
Articles 1–20